# SDR ABXA2021322047

- Difficulty date: March 22, 2021
- Submitted: May 18, 2021
- Operation: Air carrier
- Aircraft: N220CY
- Make and model: Boeing 767383
- Aircraft serial: 24729
- Aircraft time: 92,764 hours, 16,196 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: BAC15202772
- Condition: Corroded
- Location: Main Deck
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK,MAIN CABIN SEAT TRACK HAS CORROSION AT STA 1487-1518 AT RBL 75. REMOVED CORROSION, EVALUATED AREA FOUND TO BE OUT LIMITS IAW B767-300 SRM 53-00-52. REMOVED, FABRICATED AND REPLACED SEAT TRACK IAW B767-300 SRM 51-40-02, SRM 51-40-05 AND IAI'S SRM 53-00-52.
